American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 76 of 76 found      Go to page: 1 2 3

[61] John E. Gilbert. $L^p$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 1127-1132. MR 0394048.
Abstract, references, and article information   
View Article: PDF

[62] Robert C. James. A separable somewhat reflexive Banach space with nonseparable dual. Bull. Amer. Math. Soc. 80 (1974) 738-743. MR 0417763.
Abstract, references, and article information   
View Article: PDF

[63] Carl de Boor. A remark concerning perfect splines. Bull. Amer. Math. Soc. 80 (1974) 724-727. MR 0338618.
Abstract, references, and article information   
View Article: PDF

[64] T. K. Mukherjee. Hereditary completeness and quasi-reflexivity . Proc. Amer. Math. Soc. 46 (1974) 285-286. MR 0352944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Dean R. Brown. $P$-convexity and $B$-convexity in Banach spaces . Trans. Amer. Math. Soc. 187 (1974) 77-81. MR 0333678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Dean R. Brown. $B$-convexity and reflexivity in Banach spaces . Trans. Amer. Math. Soc. 187 (1974) 69-76. MR 0333677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. R. Holub. On subspaces of separable norm ideals. Bull. Amer. Math. Soc. 79 (1973) 446-448. MR 0313880.
Abstract, references, and article information   
View Article: PDF

[68] D. M. Oberlin. A measure-theoretic proof of a theorem on reflexivity . Proc. Amer. Math. Soc. 41 (1973) 325-326. MR 0317010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] David W. Dean. The equation $L(E,\,X\sp{\ast\ast})=L(E,\,X)\sp{\ast\ast}$ and the principle of local reflexivity . Proc. Amer. Math. Soc. 40 (1973) 146-148. MR 0324383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] J. R. Holub. Reflexivity of $L(E,\,F)$ . Proc. Amer. Math. Soc. 39 (1973) 175-177. MR 0315407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Arrigo Cellina. On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972) 1069-1072. MR 0312017.
Abstract, references, and article information   
View Article: PDF

[72] Jean-Pierre Gossez. Boundary value problems for quasilinear elliptic equations with rapidly increasing coefficients. Bull. Amer. Math. Soc. 78 (1972) 753-758. MR 0318669.
Abstract, references, and article information   
View Article: PDF

[73] James R. Clark. Coreflexive and somewhat reflexive Banach spaces . Proc. Amer. Math. Soc. 36 (1972) 421-427. MR 0308748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] William H. Ruckle. Reflexivity of $L(E,\,F)$ . Proc. Amer. Math. Soc. 34 (1972) 171-174. MR 0291777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Albert Wilansky. Separable and reflexive spaces of bounded sequences . Proc. Amer. Math. Soc. 34 (1972) 314-315. MR 0293376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. E. Harrell and L. A. Karlovitz. Girths and flat Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 1288-1291. MR 0267383.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 76 of 76 found      Go to page: 1 2 3